How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17668
Experience:  35 years of experience
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I am currently taking Cephlexin and a sulpha for Cellulitis.

This answer was rated:

I am currently taking Cephlexin and a sulpha for Cellulitis. I've got a terrible blotchy rash just starting. It's all over my legs and arms. Should I be going back to my doctor tomorrow or do I do E.R. today?

Thank you for your question,

I’m Dr. Saha and I’ll try to help you.

The development of rash can be due to allergy.

Usually sulpha causes more allergic reaction.

But cephalexin can also cause it.

I would advise to go to ER for urgent evaluation.

You can take benadryl or zyrtec till you reach ER.

I hope this information helps.

I will be happy to assist, if you need any clarification.

Please feel free for any follow up query.

Best wishes.
Dr. Saha and 5 other Health Specialists are ready to help you

Related Health Questions